# SDR AALA202203304605

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 81,962 hours, 10,647 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID DECK CREW REST FLIGHT ATTENDANT BUNK ROOM DOOR GETS STUCK. MID DECK CREW REST FLIGHT ATTENDANT DOOR LATCH ADJUSTED AS PER AMM 25-29-01-700-801. NOW OPENS AND CLOSES NORMALLY.
